Discount: Headache Pain Relief Generic for Excedrin Extra Strength Acetaminophen Aspirin & Caffeine Tablets 100 Per Bottle Pack Of 6 Total 600 Tablets

512nQIVU7rL

Get The Best Deal
See Special Price
$23.59
 
ADD TO CART

For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain.Pain Reliefer Plus is a combination pain reliever that contains acetaminophen, aspirin and therapeutically active caffeine.

  • For the temporary relief of Migraine Pain
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Exp. Date 03/2015 or Later